# SDR DALA2018042902888

- Difficulty date: April 28, 2018
- Submitted: April 29, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 68,115 hours, 49,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 14ed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 14ED EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW AMM 33-53. OPS CHECKED GOOD.
